# SDR ALG2003F00012

- Difficulty date: December 15, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 222375077119
- Part serial: 59698418
- Condition: Malfunctioned
- Location: Eng Torque
- Part time: 694 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT NOTICED TORQUE EXCEEDED THE LIMIT WITH LOW POWER SETTINGS, HE RETURNED TO FREEPORT.  THE MECHANIC CHECK THE ECU WITH MAINTENANCE TERMINAL.  NO FAULTS WERE RECORDED, CHANGED THE TORQUE TRANSDUCER AND AIRCRAFT WAS RETURNED TO SERVICE.
